# SDR NACA2024041700001

- Difficulty date: April 17, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,337 hours, 19,052 cycles
- Engine: Pwa PW4062
- Engine time: 826 hours, 340 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON POST FLIGHT CHECK THAT OBSERVED POSSIBLE NICKS ON #1 ENGINE BLADES 2 11 12 15 18. PERFORMED VISUAL INSPECTION, ALL NICKS ARE IN PERMITTED LIMITS WITHOUT REPAIRS PER AMM 72-31-02
